| Catalog Number |
06P06-60 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed false repeat reactive anti-hbc on the alinity s processing module for 1 cadaveric sample that is red in appearance.The results did not match the patient¿s history.There was no confirmatory testing performed and the tissue was discarded.The following data was provided: tested on (b)(6) 2024 anti-hbc (b)(6) results = 5.56 5.45/5.83 no impact to patient management was reported.
Event or Problem Description
The customer observed false repeat reactive anti-hbc on the alinity s processing module for 1 cadaveric sample that is red in appearance.The results did not match the patient¿s history.There was no confirmatory testing performed and the tissue was discarded.The following data was provided: tested on (b)(6) 2024 anti-hbc (b)(60 results = 5.56 5.45/5.83.No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation for false reactive alinity s anti-hbc results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not performed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Evaluation of complaint data for the product and lot 56020be00 did not identify an increase in complaint activity for the complaint issue.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot 56020be00 and the complaint issue.Labeling was reviewed and adequately addresses the issue under review.A review of field data for alinity s anti-hbc was performed.Overall reactive rates of lot 56020be00 at gift of hope (usa), applicable peer sites and across a whole blood and plasma screening monitoring group were collected and assessed.Across the whole blood and plasma monitoring group the performance of lot 56020be00 is within product requirements and comparable to other lots analyzed in the comparison.At gift of hope (usa) the specificity performance of lot 56020be00 is within package insert representative data for cadaveric specimens.Further evaluation of false reactive results associated with cadaveric testing on the alinity s system was previously completed.This review determined that donor demographics (older age) and comorbidities, as well as sample integrity were identified as contributing factors for the false reactive results.Customer education to highlight the importance of pre-analytics to optimize sample integrity were carried out.Based on the investigation alinity s anti-hbc reagent lot 56020be00 is performing as intended, no systemic issue or deficiency of the alinity s anti-hbc reagent was identified.